U.S. doctors online nowAsk doctors free
Brooklyn, NY
A 20-year-old female asked:

I took 3 ibuprofens thursday and 5 (3 together and 2 an 3 hours later), its the 200mg. is that bad? i been feeling sick, could that be the cause?

2 doctor answers2 doctors weighed in
Dr. Clarence Lyons
Family Medicine 20 years experience
Might be : It comes in 800mg tablets with a max of three a day at that dose. Might be upsetting your stomach.
Dr. Bob Ourian
Dermatology 26 years experience
You'll live: You took 600 mgs of Ibuprofen and then 3 hours later you took 400 mgs. The maximum dose per day is 2400 mgs. Although, you did take them a little too close to each other and probably should have waited another hour or so. However, it's already been 3 days since you took them and you're fine. How you feel is unrelated to the ibuprofen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.